Alert archive / Texas / Small Craft Advisories in 2009
Small Craft Advisory 49, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 29, 2009, 4:11 AM CDT. It took effect at Apr 29, 2009, 9:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2009, 4:11 AM CDT (09:11 UTC)
- In effect from
- Apr 29, 2009, 9:00 AM CDT
- Expired
- Apr 30, 2009, 12:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
426 WHUS74 KBRO 290911 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 411 AM CDT WED APR 29 2009 GMZ150-155-170-175-291700- /O.EXP.KBRO.SW.Y.0002.000000T0000Z-090429T0900Z/ /O.NEW.KBRO.SW.Y.0003.090429T0911Z-090429T2300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 411 AM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. LARGE SWELLS CONTINUE TO APPROACH THE LOWER TEXAS COAST. LONG PERIOD SWELLS AROUND 7 FEET WILL CONTINUE THROUGH THE AFTERNOON. WHILE SEAS WILL DECREASE LATER...WINDS ARE EXPECTED TO INCREASE TO AROUND 20 KNOTS AFTER SUNSET...SO ADVISORIES MAY NEED TO BE EXTENDED LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ GMZ130-132-135-291700- /O.NEW.KBRO.SC.Y.0049.090429T1400Z-090429T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 411 AM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. WINDS OF 20 TO 25 KNOTS ARE EXPECTED ACROSS THE LAGUNA MADRE DURING THE DAY TODAY. WINDS WILL DECREASE BELOW ADVISORY LEVELS AFTER SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
533 WHUS74 KBRO 291711 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1211 PM CDT WED APR 29 2009 GMZ130-132-135-292300- /O.CON.KBRO.SC.Y.0049.000000T0000Z-090429T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1211 PM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. WINDS OF 20 TO 25 KNOTS ARE EXPECTED ACROSS THE LAGUNA MADRE DURING THE DAY TODAY. WINDS WILL DECREASE BELOW ADVISORY LEVELS AFTER SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-292300- /O.CON.KBRO.SW.Y.0003.000000T0000Z-090429T2300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1211 PM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. LARGE SWELLS CONTINUE TO APPROACH THE LOWER TEXAS COAST. LONG PERIOD SWELLS AROUND 7 FEET WILL CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
045 WHUS74 KBRO 292040 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 340 PM CDT WED APR 29 2009 GMZ130-132-135-300300- /O.EXT.KBRO.SC.Y.0049.000000T0000Z-090430T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 340 PM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO CONTINUE ACROSS THE LAGUNA MADRE THROUGH THE EVENING HOURS TONIGHT. WINDS ARE THEN ANTICIPATED TO DIMINISH BELOW ADVISORY CRITERIA AFTER 10 PM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-300445- /O.EXT.KBRO.SW.Y.0003.000000T0000Z-090430T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 340 PM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM CDT THURSDAY. LARGE SWELLS WILL CONTINUE TO APPROACH THE LOWER TEXAS GULF COAST TONIGHT AND INTO EARLY THURSDAY...RESULTING IN SMALL CRAFT ADVISORY CONDITIONS. THIS ADVISORY MAY NEED TO BE EXTENDED AS AGITATED MARINE CONDITIONS ARE EXPECTED TO PERSIST THROUGH LATER THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
797 WHUS74 KBRO 300237 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 937 PM CDT WED APR 29 2009 GMZ130-132-135-300500- /O.EXT.KBRO.SC.Y.0049.000000T0000Z-090430T0500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 937 PM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. SOUTHEAST WINDS OF AROUND 20 KNOTS WILL BE POSSIBLE ACROSS THE LAGUNA MADRE THROUGH THE LATE EVENING HOURS. WINDS ARE THEN ANTICIPATED TO DIMINISH BELOW ADVISORY CRITERIA AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-300900- /O.CON.KBRO.SW.Y.0003.000000T0000Z-090430T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 937 PM CDT WED APR 29 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY. MODERATE SOUTHEAST WINDS AND ELEVATED SEAS AROUND 7 FEET ARE EXPECTED TO PERSIST ACROSS THE LOWER TEXAS GULF WATERS TONIGHT INTO EARLY THURSDAY MORNING...RESULTING IN SMALL CRAFT ADVISORY CONDITIONS. THIS ADVISORY MAY NEED TO BE EXTENDED AS AGITATED MARINE CONDITIONS ARE EXPECTED TO PERSIST THROUGH LATER THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:20 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 29, 3:20 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
320 AM CDT WED APR 29 2009
.DISCUSSION...WINDS TO GRADUALLY WEAKEN DAY TO DAY WITH
TEMPERATURES TO INCH UPWARDS THROUGH THE WEEK.
MID AND UPPER AIR PATTERN BEGINNING TO RESEMBLE SUMMER WITH THE
NORTHERN JET RETREATING TOWARDS THE CANADIAN BORDER WITH A BROAD
SUBTROPICAL HIGH TO SETTLE ACROSS NORTHERN MEXICO AND THE WESTERN
GULF. ONLY WEAK SHORTWAVES WITHIN THE ZONAL FLOW OVER TEXAS TO
MAINTAIN A MODERATE PRESSURE GRADIENT WITH THE TEMPERATURE GRADIENT
PRODUCING MUCH OF THE WIND THE NEXT SEVERAL DAYS. EXPECT BREEZY TO
OCCASIONAL WINDY CONDITIONS TODAY WITH BREEZY CONDITIONS THE
REMAINDER OF THE WEEK. SOME DECOUPLING AT NIGHT WILL PRODUCE
LIGHTER WINDS BUT MODERATE BREEZES CAN BE EXPECTED ACROSS THE
EASTERN AND COASTAL ZONES.
SUFFICIENT MOISTURE REMAINS IN PLACE ACROSS THE VALLEY WITH
PRECIPITABLE WATER VALUES ON THE 00Z KBRO SOUNDING AT 1.5 INCHES.
HIGHER PWS RESIDED NORTHWEST AND WITH A WEAK SHORTWAVE PASSING TO
THE NORTH WILL ADD VERY LOW POPS TO COVER FOR ANY SHOWER OR STORM
THAT MAY DRIFT OVER THE WESTERN ZONES LATE THIS AFTERNOON AND THIS
EVENING. A SPRINKLE OR TWO FOR THE REST OF THE CWA IS NOT OUT OF
THE QUESTION WITH SOME MODERATE CU DEVELOPMENT IN THE HEAT OF THE
DAY BUT NOT ENOUGH COVERAGE TO ADD TO THE GRIDS/FORECAST. PWS
DECREASE THROUGH THE NEXT FEW DAYS AS THE UPPER RIDGE BUILDS
ACROSS THE REGION TAKING AWAY ANY CHANCE OF RAIN.
AS THE ATMOSPHERE DRYS OUT THE ALREADY ABOVE NORMAL TEMPERATURES
WILL INCH UPWARD. THE TEMPERATURES HAVE BEEN AVERAGING 3 TO 5
DEGREES ABOVE NORMAL FOR LATE APRIL. EXPECT THIS RANGE TO POSSIBLY
REACH 5 TO 8 DEGREES BY FRIDAY AND CONTINUING INTO EARLY NEXT WEEK.
MEDIUM RANGE MODELS STILL NOT IN SYNC WITH NEXT WEEKS BOUNDARY
THAT COULD ENTER SOUTH CENTRAL TEXAS...SO NO POPS WILL BE ADDED
AT THIS TIME...HOWEVER LOW POPS COULD BE ADDED ACROSS THE NORTHERN
ZONES IN LATER UPDATES.
&&
.AVIATION...MVFR CONDITIONS OVERNIGHT WITH CIGS AROUND 2500 FEET.
SOME TEMPO CIGS AT 1500 FEET ARE POSSIBLE RIGHT AROUND SUNRISE.
WINDS REMAIN IN THE 10 TO 15 KNOT RANGE THROUGH SUNRISE WITH WINDS
UP TO 25KTS JUST OFF THE SFC. CIGS WILL RISE AFTER SUNRISE...WITH
SCT CONDITIONS BY AFTERNOON. RESIDUAL HAZY CONDITIONS WILL REMAIN
TODAY DUE TO SMOKE FROM LOWER MEXICO...BUT WILL NOT INHIBIT VIS.
DAYTIME SOUTHEAST WINDS WILL CONTINUE AT 20G30KTS THROUGH SUNSET.
&&
.MARINE...BREEZY CONDITIONS ARE SLOWLY LESSENING THEIR GRIP ON LOWER
TEXAS COASTAL WATERS...BUT SMALL CRAFT ADVISORIES ARE STILL IN
EFFECT TODAY FOR ALL ZONES. THE LAGUNA WILL SE WINDS DURING THE DAY
TODAY RIGHT AROUND 20 KNOTS...WHILE THE COASTAL WATERS ZONES WILL
SEE ONE MORE DAY OF LONG PERIOD SWELLS AT 7 FEET. ADVISORIES WILL BE
LOWERED FOR THE LAGUNA AFTER SUNSET...BUT ARE EXPECTED TO CONTINUE
FOR THE GULF AS WINDS PUSH BACK UP TO AROUND 20 KNOTS. ADVISORIES
ARE EXPECTED TO BE LOWERED FOR THE GULF WATERS TOMORROW MORNING AS
WINDS FALL BELOW 20 KNOTS AND SWELLS FALL BELOW 7 FEET. LAGUNA WINDS
TOMORROW WILL AGAIN RISE TO 20 KNOTS CAUSING CHOPPY WATERS. FRIDAY
WINDS AND SEAS AREAWIDE ARE EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 86 76 86 76 / 10 10 0 0
BROWNSVILLE 88 74 90 75 / 10 10 0 0
HARLINGEN 90 74 93 75 / 10 10 0 0
MCALLEN 93 75 95 75 / 10 10 0 0
RIO GRANDE CITY 95 75 98 74 / 10 10 0 0
SOUTH PADRE ISLAND 81 75 81 76 / 10 10 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 PM CDT THIS
EVENING FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM CDT THIS
EVENING FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/64Hazardous weather outlook, Apr 28, 9:29 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 929 PM CDT TUE APR 28 2009 TXZ248>257-291100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 929 PM CDT TUE APR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-291100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 929 PM CDT TUE APR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. SMALL CRAFT ADVISORY FOR THE OPEN WATERS THROUGH 4 AM. HIGH RISK OF RIP CURRENTS FOR THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COMBINATION OF HIGHER WINDS AND INCREASED SWELL WILL MAKE SMALL CRAFT ADVISORY CONDITIONS POSSIBLE AT TIMES ALONG THE LOWER TEXAS COAST FOR THE REST OF THE WEEK. ELEVATED RIP CURRENT RISK FOR AREA BEACHES WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:11 AM CDT | Small Craft Advisory for Hazardous Seas | BRO | 23 hr |
Nearby
Small Craft Advisories in Texas, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.